Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Weird rash..Botox induced?

Posted Nov 19 2009 10:08pm 2 Comments
Not my image, but same rash on thighs.

Since last night I have noticed a weird rash that has developed on the inside of both of my thighs.
One was left wondering what this could be and found it is possibly a side effect to the Botox.
Now when I first heard I was to have Botox in my bladder I researched the data to ensure it was the right decision. I found very little side effects on line and felt confident, I was making the right choice.
However when I searched today I found out a few things about Botox.
Which explains maybe why I am feeling so shite.

One of the interesting interactions and should be avoided while using Botox is Gentamicin.
What? One thinks, I was given Gentamicin for 48 hours.
It should be avoided as it potentiates the Botox (making it stronger) another thing to be avoided is injecting it into an inflamed or infected area. It may take up to a week or two, to see how the body will react to the Botox, I'm sincerely hoping the only other effects are positive.

Here are some interesting side effects one can have after having Botox in the bladder.

Contraindications:

• Pre-existing neuromuscular conditions such as Myasthenia Gravis or Eaton Lambert
syndrome.
• Infected site
• Known hypersensitivity
• Pregnancy
• May be potentiated by drugs that interfere with neuromuscular transmission including
aminoglycosides (Gentamicin)

Complications:

• UTI – 25%
• Urinary retention – requiring CISC 20%
• Transient flu-like symptoms
• Generalised weakness 2 wks
2 months
Systemic effect
– Decreased with careful injection technique and volume and decreased dose.
• Visual disturbance (diplopia / blurred vision)
• Dysphagia
• Rare Erythema multiforme (rash) / Anaphylaxis / Death (dysphagia, pneumonia,

A health report in Canada and Australia have both said

Health Canada is informing Canadians and Canadian health care professionals that the labelling information of BOTOX ® and BOTOX Cosmetic ® will now include the risk of the toxin spreading to other distant parts of the body. Possible symptoms of "distant toxin spread," which can be fatal, include muscle weakness, swallowing difficulties, pneumonia, speech disorders and breathing problems.

Nice one, why wasn't I informed of any of these risks before having the Botox.
Im not saying this will go bad in any way, however I still wish I was much better informed and not given a drug that is NOT supposed to be given while using Botox.



Sphere: Related Content
Comments (2)
Sort by: Newest first | Oldest first
Looks like possible atypical lyme rash. Possibly Botox induced. If you are sick or experiancing unknown symptoms without a cause I would consider testing and know that if even one band is positive it could be Lyme.

I hope it's not to late, but check out my blog, I used to get a similar rash after hot showers, tanning beds, and a lot of sun exposure.  I have a picture on my April 20, 2010 post of this same rash that I would get for years.  It went away after I started treating my Babeseosis and lyme disease.  Could they be connected????  

 My blog is: www.lymeball.com 

Post a comment
Write a comment:

Related Searches